# SDR DALA2020100903318

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 15,568 hours, 5,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT RT EMERGENCY SIDE LIGHT INOP. RELAMPED AFT RT EMERGENCY SLIDE LIGHT REF B737 AMM 33-51 OPS CHECK GOOD.
